# SDR ASAA0954564

- Difficulty date: February 28, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 11,285 hours, 3,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 143A9403188
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FWD REVEAL DAMAGED.  REMOVED AND REPLACED REVEAL.
